Couldn't find what you looking for?

TRY OUR SEARCH!

Two weeks ago my Wife and myself got the Canadian seasonal flu shot. We've always had these before with no reaction. One week after the shot we both observed that towards the end of the afternoon the energy would be drained from our knee joints and arms, silimar to having the flu. In the morning it is fine. Is this a normal reaction from flu shot one week after the shot or something else. On the 18th the shot will have taken full effect and immunity. Strange that both myself and wife experience idendical weakness in knee joints and arm joints.

Loading...

You put a lot of faith into vaccines, more than I have. The symptoms you are experiencing are almost certainly triggered by sensitivity to the ingredients of the shot. Could be the preservatives, virus proteins, or the ingredients used to initiate an immune response (usually a mercury derivative). You doctor will probably not acknowledge that vaccines have any side effects besides soreness, unless s/he is a down to earth person. Vaccines can produce hideous side effects, especially in children. The health industry is covering it up. But that's another discussion altogether.

I hope you feel better.

P_D
Reply

Loading...